Author of the publication

Semiexplicit Solutions to Some Nonlinear Nonquadratic Mean-Field-Type Games: A Direct Method.

, , , and . IEEE Trans. Autom. Control., 65 (6): 2582-2597 (2020)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Linear-Quadratic Fractional Gaussian Control., and . SIAM J. Control and Optimization, 51 (6): 4504-4519 (2013)Stochastic controls: Hamiltonian systems and HJB equations Book Reviews., and . IEEE Trans. Automat. Contr., 46 (11): 1846 (2001)A note on sampling and parameter estimation in linear stochastic systems., , and . IEEE Trans. Automat. Contr., 44 (11): 2120-2125 (1999)Linear-Quadratic Mean-Field-Type Games: Jump-Diffusion Process With Regime Switching., , and . IEEE Trans. Automat. Contr., 64 (10): 4329-4336 (2019)Mutual information for stochastic signals and Lévy processes.. IEEE Trans. Inf. Theory, 56 (1): 18-24 (2010)Semiexplicit Solutions to Some Nonlinear Nonquadratic Mean-Field-Type Games: A Direct Method., , , and . IEEE Trans. Autom. Control., 65 (6): 2582-2597 (2020)Semilinear Stochastic Equations in a Hilbert Space with a Fractional Brownian Motion., , and . SIAM J. Math. Anal., 40 (6): 2286-2315 (2009)Numerical Methods for Stochastic Control Problems in Continuous Time (Harold J. Kushner and Paul G. Dupuis).. SIAM Rev., 36 (4): 668-669 (1994)Adaptive control of continuous-time linear stochastic systems., and . Math. Control. Signals Syst., 3 (1): 45-60 (1990)Stochastic volatility models with volatility driven by fractional Brownian motions., , and . Commun. Inf. Syst., 15 (1): 47-55 (2015)